MAUDE Adverse Event Report: ROCHE DIAGNOSTICS FREE PSA ELECSYS E2G 300 V2; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS

ROCHE DIAGNOSTICS FREE PSA ELECSYS E2G 300 V2; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Catalog Number 08828610190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was requested for investigation, however, the sample has been discarded by the customer.As no sample was available for investigation, the cause of the event could not be determined.The investigation did not identify a product problem.
 
Event or Problem Description
The initial reporter questioned results for 1 patient sample tested for total psa elecsys e2g 300 v2 (total psa) and free psa elecsys e2g 300 v2 (free psa) on a cobas e801 analytical unit.This medwatch will cover free psa.Refer to medwatch with patient identifier (b)(6) for information on the total psa results.The initial free psa result was 0.0259 ng/ml and the initial total psa result was 0.0067 ng/ml.The initial results were reported outside of the laboratory where the clinicians questioned the results as a free psa result greater than a total psa was believed to be "impossible." on (b)(6) 2021 the sample was repeated with a free psa result of 0.0268 ng/ml and a total psa result of 0.00908 ng/ml.Qc was acceptable, however, calibration had "expired." the customer recalibrated both assays and ran acceptable qc.The sample was repeated again and the free psa result was 0.0100 ng/ml with a data flag and the total psa result was 0.00600 with a data flag ng/ml.The e801 analyzer serial number was (b)(4).

Brand Name
FREE PSA ELECSYS E2G 300 V2
Common Device Name
PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12666935
Report Number1823260-2021-03071
Device Sequence Number4211634
Product Code LTJ
UDI-Device Identifier07613336166628
UDI-Public07613336166628
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P000027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue Number08828610190
Device Lot Number52820902
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1